# SDR UPS805031

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE LONGERON 36 CORRODED BEYOND LIMITS FS1690.  REMOVED DAMAGED SECTION OF LONGERON FS 1690 TO 1717, FABRICATED AND INSTALLED SPLICE SECTION IAW SRM 53-1-0 AND 53-2-2 FIG 10.
